# SDR AALA20090724TUL18

- Difficulty date: July 22, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- Aircraft time: 68,992 hours, 32,192 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 5936071
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON INTERCOSTAL LOWER ATTACH ANGLE STATION 1212-1220 BETWEEN L30 AND L29R.  REPLACED LOWER ATTACH ANGLE UNDER SRM 51-00-00-12.
